MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Fever (1858); Micturition Urgency (1871); Unspecified Infection (1930); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Discomfort (2330)
Date of Event 06/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced fever, general malaise, hospital stay for perineal pain, uti, mild pelvic discomfort, straining to void, urgency, discomfort, urge incontinence, nocturnal enuresis, claimant passed some type of ¿clump¿ of possibly mesh, bacterial vaginosis in urine sample, lower urinary tract infectious disease, midline cystocele, mixed urinary incontinence, mesh exposure, mesh erosion and excision of restorelle mesh on two occasions (2022 and 2023).
 
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20407082
Report Number2125050-2024-01587
Device Sequence Number20469497
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number501420
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown